Veronese arrangements of hyperplanes in real projective spaces

Koji Cho, Masaaki Yoshida

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

This paper studies chambers cut out by a special kind of hyperplane arrangements in general position, the Veronese arrangements, in the real projective spaces.

Original languageEnglish
Article number12500619
JournalInternational Journal of Mathematics
Volume23
Issue number5
DOIs
Publication statusPublished - May 1 2012

Fingerprint

Arrangement of Hyperplanes
Projective Space
Arrangement

All Science Journal Classification (ASJC) codes

  • Mathematics(all)

Cite this

Veronese arrangements of hyperplanes in real projective spaces. / Cho, Koji; Yoshida, Masaaki.

In: International Journal of Mathematics, Vol. 23, No. 5, 12500619, 01.05.2012.

Research output: Contribution to journalArticle

@article{6e38049a78084ec196e5d8635cd5e044,
title = "Veronese arrangements of hyperplanes in real projective spaces",
abstract = "This paper studies chambers cut out by a special kind of hyperplane arrangements in general position, the Veronese arrangements, in the real projective spaces.",
author = "Koji Cho and Masaaki Yoshida",
year = "2012",
month = "5",
day = "1",
doi = "10.1142/S0129167X12500619",
language = "English",
volume = "23",
journal = "International Journal of Mathematics",
issn = "0129-167X",
publisher = "World Scientific Publishing Co. Pte Ltd",
number = "5",

}

TY - JOUR

T1 - Veronese arrangements of hyperplanes in real projective spaces

AU - Cho, Koji

AU - Yoshida, Masaaki

PY - 2012/5/1

Y1 - 2012/5/1

N2 - This paper studies chambers cut out by a special kind of hyperplane arrangements in general position, the Veronese arrangements, in the real projective spaces.

AB - This paper studies chambers cut out by a special kind of hyperplane arrangements in general position, the Veronese arrangements, in the real projective spaces.

UR - http://www.scopus.com/inward/record.url?scp=84860112036&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84860112036&partnerID=8YFLogxK

U2 - 10.1142/S0129167X12500619

DO - 10.1142/S0129167X12500619

M3 - Article

AN - SCOPUS:84860112036

VL - 23

JO - International Journal of Mathematics

JF - International Journal of Mathematics

SN - 0129-167X

IS - 5

M1 - 12500619

ER -